[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 12, Issue 1 (9-2018) ::
J. of Stat. Sci. 2018, 12(1): 119-141 Back to browse issues page
Robust Analysis of Variance based on Permutation Distribution of Trimmed Mean
Kourosh Dadkhah , Edris Samadi Tudar
Abstract:   (1367 Views)

The presence of outliers in data set may affect structure of analysis of variance test so that test results led to wrong acceptance or rejection of null hypothesis. In this paper the method of robust permutation distribution of F statistic based on trimmed mean is proposed. This method by permutation distribution of a function of trimmed mean, reduces the sensitivity to classical assumptions such as normality and presence of outlier and it guarantees the reliability of result. The proposed method is compared with robust analysis of variance based of forward search approach. The proposed method, unlike the forward search-based approach is free of restricted parametric assumptions and computationally spend less time. Numerically assessment results on type I error and power of test, demonstrate good performance of this robust method in comparison with competitor method.

Keywords: Analysis of variance, Robustness, Outlier, Permutation distribution, Forward search.
Full-Text [PDF 236 kb]   (430 Downloads)    
Type of Study: Applied | Subject: Applied Statistics
Received: 2016/05/22 | Accepted: 2017/08/24 | Published: 2018/04/22
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA code



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Dadkhah K, Samadi Tudar E. Robust Analysis of Variance based on Permutation Distribution of Trimmed Mean. J. of Stat. Sci.. 2018; 12 (1) :119-141
URL: http://jss.irstat.ir/article-1-474-en.html


Volume 12, Issue 1 (9-2018) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences
Persian site map - English site map - Created in 0.05 seconds with 30 queries by YEKTAWEB 3792